trouble dépressif induit par une substance

· fiche TERMIUM Plus

Désignations

français
  • trouble dépressif induit par une substance (correct,masculine noun)

    OBS: [Souvent, le] nom du trouble dépressif induit par une substance [commence par] la substance spécifique (p. ex. cocaïne [...]) qui est présumée être à l'origine des symptômes dépressifs.

anglais
  • substance-induced depressive disorder (correct)

    CONT: The diagnostic features of substance/medication-induced depressive disorder include the symptoms of a depressive disorder, such as major depressive disorder; however, the depressive symptoms are associated with the ingestion, injection, or inhalation of a substance (e.g., drug of abuse, toxin, psychotropic medication, other medication), and the depressive symptoms persist beyond the expected length of physiological effects, intoxication, or withdrawal period.
    OBS: The name of the substance ... -induced depressive disorder [often] begins with the specific substance (e.g., cocaine [...]) that is presumed to be causing the depressive symptoms.

Codes : pays ou zone où la désignation a cours (CH, FR, DE, EU = Union européenne, INT = usage international). Une désignation barrée est déconseillée.

Classement

Collections

Domaines

  • Névroses

API

curl -H "Authorization: Token VOTRE_CLE" \
  "https://opendata.altius-group.ch/language/terminology/api/v1/concepts/termium-01b088e028c2d77d/"

Données : TERMIUM Plus, Bureau de la traduction, gouvernement du Canada. Licence du gouvernement ouvert – Canada.

Offrici un caffè Esplora i dati